# SDR REXA2022022200262

- Difficulty date: January 13, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK IS CORRODED BETWEEN FS 661+16 TO FS 677. - REMOVED, LOCATED, DRILLED & INSTALLED SERVICEABLE SEAT TRACK IAW CRJ 900 AMM 53-00-49-000/400-801-A07 & SRM 53-00-49-201-002-A01 & 51-40-11-001-001-A01.
